Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 2, Pages 137-146
http://dx.doi.org/10.1155/S1048953300000150

Fatou's Lemma and Lebesgue's convergence theorem for measures

1CINVESTA V-IPN, Departamento de Matemáticas, Apdo. Postal 14-740, México D.F. 07000, Mexico
2LAAS-CNRS, 7, Avenue Du Colonel Roche, Toulouse Cédex 31077, France

Received 1 December 1998; Revised 1 November 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Onésimo Hernández-Lerma and Jean B. Lasserre, “Fatou's Lemma and Lebesgue's convergence theorem for measures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 13, no. 2, pp. 137-146, 2000. https://doi.org/10.1155/S1048953300000150.